# SDR SCNA20240411191

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FWD CARGO COMPARTMENT TIE DOWN TRACK FROM BS 500 +13 INCH TO BS 500 I, RBL 13.84 INCH. ATTACHED WITH SOLID RIVETS AND HI-LOKS IAW B737-800 SRM 51-40-02-06-0 PARA. 4B AND 51-40-02-06-0 PARA 7D(1) (5) AND BOEING DWG: 143A7500. SPLICED AT TWO PLACES FROM BS 500+ 9.125 INCH TO BS 500 +17 INCH AND BS 500 +7.250 INCH TO BS 500F +15.5 INCH RBL 13.84 INCH IAW BCF SRM 53-00-53-2R-3 REPAIR 3, FIGURE 201. NOTE: THIS IS PERMANENT CATEGORY "A"
REPAIR AND FURTHER ACTION IS REQUIRED.
